Generalized levitin-polyak well-posedness for generalized semi-infinite programs

Research output: Journal article publicationJournal articleAcademic researchpeer-review

9 Citations (Scopus)

Abstract

In this article, we study the generalized Levitin-Polyak well-posedness of generalized semi-infinite programs. We first give the criteria and characterizations for two types of well-posedness. We then establish the convergence of a class of penalty methods under the assumption of generalized type I Levitin-Polyak well-posedness.
Original languageEnglish
Pages (from-to)695-711
Number of pages17
JournalNumerical Functional Analysis and Optimization
Volume34
Issue number6
DOIs
Publication statusPublished - 1 May 2013

Keywords

  • Generalized Levitin-Polyak wellposedness
  • Generalized semi-infinite programs
  • Penalty methods

ASJC Scopus subject areas

  • Analysis
  • Signal Processing
  • Computer Science Applications
  • Control and Optimization

Cite this